# SDR 0000512298

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE, THE CATERING TRUCK OPENED WRONG SERVICE DOOR WHILE SLIDE WAS STILL ACTIVATED.  UPON OPENING THE DOOR, THE SLIDE DID NOT DEPLOY.  PHX MAINTENANCE FOUND HINGE POPPED OUT OF SLIDE COVER.  MAINTENANCE REPAIRED THE COVER AND REINSTALLED SLIDE.
